1. snuffyuk

    snuffyuk Registered User

    Jul 8, 2004
    188
    Near Bristol
    Hello

    I would like to look at sites re ageing/elderly skin problems. can anyone help please?
    snuffyuk
     
  2. Sheila

    Sheila Registered User

    Oct 23, 2003
    2,259
    West Sussex
    Sorry Snuffy, suggest you try a bit of surfing, re skin conditions in old age or the like. All I know is that as we age our skin becomes more easily marked and some medications can add to the problems, steroids for instance, as they thin the skin. Hope you have success, love She. XX
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.